Makale
Tam Makale
Uluslararası
1999
Lacunary Almost Conull and Lacunary Almost Coregular Matrices Operators
Journal of The Faculty of Science Ege University
Cilt 22 · Sayı 2 · ss. 77–83 · 01.11.1999
Atıf için künye
Gülcü, A. (1999). Lacunary Almost Conull and Lacunary Almost Coregular Matrices Operators. Journal of The Faculty of Science Ege University, 22(2), 77–83.
BibTeX
@article{gulcu1999-139253,
author = {Gülcü, Aslan},
title = {Lacunary Almost Conull and Lacunary Almost Coregular Matrices Operators},
journal = {Journal of The Faculty of Science Ege University},
year = {1999},
volume = {22},
number = {2},
pages = {77--83},
url = {https://akademik.atauni.edu.tr/yayinlar/139253-lacunary-almost-conull-and-lacunary-almost-coregular-matrices-operators}
}